MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C702
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer performed repeatability testing with acceptable results.Frequent "abnormal aspiration" alarms were observed on the alarm trace data between 17-jan-2023 and 19-jan-2023.The photometer lamp and cuvettes were replaced according to product labeling.The customer cleans the sample and reagent probes regularly.All necessary special wash programming has been installed.No non-roche reagents are installed on the instrument.The customer has had no further issues.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for tp2 total protein gen.2 (tp2) on a cobas 8000 c 702 module.The initial result was 1.42 g/l.On (b)(6) 2023 the sample was repeated on a different cobas instrument with a result of 65.4 g/l.This result corresponded to the patient¿s health.The questionable low result was not reported outside of the laboratory.The tp2 reagent lot number was 66367801 with an expiration date of 31-dec-2023.
 
Additional Manufacturer Narrative
Relevant calibration data from 13-jan-2023 was reviewed and was acceptable.Qc was acceptable.Precision check results were acceptable.A general reagent problem was excluded as calibration and qc were acceptable.Based on the frequent aspiration alarms on the alarm trace data, the investigation determined the event was consistent with a contaminated sample probe due to pre-analytical handling issues.The investigation did not identify a product problem.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16312917
Report Number1823260-2023-00381
Device Sequence Number17677790
Product Code JJE
UDI-Device Identifier04015630925100
UDI-Public04015630925100
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC702
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown